i had voluma overfil on one side 2 months ago. I tried hyaluronidase and the overfill/swelling came back. What can I do?

i had voluma 2 months ago.injected only that was huge the day after (bc he filed too much there). every time i get hyaluronidase, it shrinks it a little for a few days, not to the point i want, then i swell again and since a whole syringe was placed only on one side i look deformed. no pain or redness and i was swollen starting the day after voluma. is it just voluma overfill that wont go away or do i have a reaction to voluma? is it blocking my lymphatic or infection? i have no pain or fever.

Doctor Answers 4

Voluma overfill

The hyaluronidase should work and usually requires more than one session. If you post a picture of what it looks like and what you are not happy with, I could provide a better answer as to how best to resolve your concerns. 


New York Facial Plastic Surgeon
4.9 out of 5 stars 79 reviews

I tried hyaluronidase and the overfill/swelling came back. What can I do?

Thank you for your question. Hyaluronidase treatments should not lead to an overfilled appearance once worn off, as it leads to filler dissolution, but in cases of Voluma several treatments may be needed to achieve complete correction. I would verify that your injector is using an appropriate hyaluronidase compound such as Vitrase or Hylenex. Hope this helps.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Voluma overfill

Voluma is my favorite injection for the mid-face.  If there is overfill you may need more than one treatment of Vitrase to dissolve the area.  Please consult an expert for the best results. Best, Dr. Green

Voluma Results, Can Be Reversed with Hyaluronidase

It takes a number of treatments to reverse voluma, as this type of cross linking is very tight and needs more hyaluronidase than other fillers. Please consult with an experienced cosmetic dermatologist. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.